# SDR DALA2020031601870

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 71,635 hours, 27,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 DURING SERVICE CHECK FOUND DOOR L2 GIRT BAR LANYARD OUT OF POSITION. CORRECTIVE ACTION: REPACKED GIRT BAR LANYARD IN CORRECT POSITION. DOOR PINNED. LANYARD PACKED CORRECTLY. VERIFIED SLIDE PIN REMOVED AND STOWED REQUIRED INSPECTION ITEMS COMPLETED. (6023732)
